POZ Community Forums

Main Forums => Living With HIV => Topic started by: sanitex on September 24, 2020, 07:48:57 am

Title: Changed Dolutegravir TLD
Post by: sanitex on September 24, 2020, 07:48:57 am
Hi
What to do ..Started taking TLD since last 16/9 /20 ,after some days  I found out that I developed some small rashes on my stomach near my navel,so I went to have some test for kidney and liver  .
Here's is the results
Creatine 1.5 normal (potassium 8.7  high)alkaline 35 low
SGOT 8 SGPT 9 which is normal  so I don't what to do.i,m in Nigeria not in Thailand. Pls someone should  advice me on what to do  or is it going to normalize later.
I was on NVP/recovir-em
Title: Re: Changed Dolutegravir TLD
Post by: Jim Allen on September 24, 2020, 11:50:39 am
Hiya,

Sorry to hear about the rash. I hate it when i get rashes.

Did you see a doctor about the rash? Just about everything and nothing could cause a rash, so it really needs to be checked before jumping to conclusions.

As for the potassium, what was it last time? Has it been high for a while?

Title: Re: Changed Dolutegravir TLD
Post by: virgo313 on September 24, 2020, 11:56:41 am
High potassium can cause Hyperkalemia. This can effect heart muscle which can cause cardiac arrest. Need to lower it to normal level quickly.
Title: Re: Changed Dolutegravir TLD
Post by: Jim Allen on September 24, 2020, 12:08:10 pm
Here is a nice overview on high potassium, again it's something to also check with your doctor/healthcare provider.

https://www.kidney.org/content/six-steps-control-high-potassium
Title: Re: Changed Dolutegravir TLD
Post by: sanitex on September 24, 2020, 03:30:23 pm
Thank u all for the reply...actually I did the test at a lab clinic, but after the test I was afraid  of the results so I went to see my ID doctor and she said the test results are not ok that she think they made a mistake.
So she send me to retake the  test at their hospital. So by tmrw  I'll go and get it.
Title: Re: Changed Dolutegravir TLD
Post by: sanitex on September 24, 2020, 04:18:35 pm
Hiya,

Sorry to hear about the rash. I hate it when i get rashes.

Did you see a doctor about the rash? Just about everything and nothing could cause a rash, so it really needs to be checked before jumping to conclusions.

As for the potassium, what was it last time? Has it been high for a while?
My last test it was 4.1 in july  ever since  I've been doing this test it has not past 4.1 ,so I'm surprised with number .if possible it will be this TLD
Title: Re: Changed Dolutegravir TLD
Post by: Jim Allen on September 25, 2020, 12:25:20 am
Hiya,

So it's only the most recent result that high, at least it's not a trend.

As the doctor mentioned lab errors can also happen, I would retest as the doctor plans and see what the results are.
Title: Re: Changed Dolutegravir TLD
Post by: sanitex on September 30, 2020, 04:58:06 pm
Hi to everyone
I want to give an update on my last post last weekend.
After the retest my potassium  has come back to normal and alkaline.  So it was lab error..thank you all for your concern. I really appreciate.
Title: Re: Changed Dolutegravir TLD
Post by: Jim Allen on September 30, 2020, 05:27:53 pm
 :)

Glad to hear all is well, bet there was a sigh of relief when you heard.

Best, Jim